Reverse Derivations on δ-prime rings


  • Iman Taha Imam Mohammad Ibn Saud Islamic University
  • Rohaidah Masri
  • Ahmad Al Khalaf
  • Rawdah Tarmizi



reverse derivation, prime ring, ideal


In this paper, we generalized Posner’s theorem, then we extended Mayne’s theorem to get a main result, based on researches of many authors, presented by the theorem, if δ is a nonzero centralizing reverse derivations on a nonzero δ-ideal U of δ –prime ring R, then R is commutative.


How to Cite

Taha, I., Masri, R. ., Al Khalaf, A. ., & Tarmizi, R. . (2022). Reverse Derivations on δ-prime rings. European Journal of Pure and Applied Mathematics, 15(4), 2032–2042.

Most read articles by the same author(s)